# SDR DL72W992395

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A 1 INCH TYPICAL CRACK  AT WL 178 AND LBL 8.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0175.  THE CRACK WAS CUT OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER THE S/B AND ER/A 368608-14AD.  THE WEB WILL BE MODIFIED PER S/B REQUIREMENTS PRIOR TO 60K CYCLES.
